# SDR AALA202003049030

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,324 hours, 8,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5323514600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRANSITION ANGLE BETWEEN FR 35.3 AND FR 35.4 AT S38L. REPLACED TRANSITION ANGLE PER SRM 51-42-11.
